# SDR 9805929988

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- System (JASC): 2565 · Escape Slide
- Part: Slide Bottle
- Part number: 13621224
- Condition: Low Pressure
- Location: Cabin
- Part time: 47,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT EVACUATION SLIDE BOTTLE LOW ON PRESSURE.  REPLACED SLIDE.
